American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yunkang Liu. An integral generalization of the $q$-binomial theorem and an application. Proc. Amer. Math. Soc. 124 (1996) 165-168. MR 1307548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Herbert S. Wilf and Doron Zeilberger. Rational function certification of multisum/integral/``$q$'' identities . Bull. Amer. Math. Soc. 27 (1992) 148-153. MR 1145580.
Abstract, references, and article information   
View Article: PDF

[4] C. Raymond Adams. Note on integro-$q$-difference equations . Trans. Amer. Math. Soc. 31 (1929) 861-867. MR 1501519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1